1921
image of Case Report: Rifampicin-Induced Thrombocytopenia in a Patient with Borderline Lepromatous Leprosy
  • ISSN: 0002-9637
  • E-ISSN: 1476-1645
USD
Buy:$15.00

Abstract

Rifampicin is a highly effective antibacterial drug and an important component of multidrug therapy used to treat leprosy. Side effects of rifampicin are rare with the once-a-month dosage regimen of anti-leprosy multidrug therapy. Here, we report a case of rifampicin-induced thrombocytopenia during anti-leprosy treatment. Although rare, this potential side effect merits attention.

Loading

Article metrics loading...

The graphs shown below represent data from March 2017
/content/journals/10.4269/ajtmh.20-0211
2020-08-03
2020-09-25
Loading full text...

Full text loading...

http://instance.metastore.ingenta.com/content/journals/10.4269/ajtmh.20-0211
Loading
  • Received : 23 Mar 2020
  • Accepted : 26 Jun 2020
  • Published online : 03 Aug 2020
This is a required field
Please enter a valid email address
Approval was a Success
Invalid data
An Error Occurred
Approval was partially successful, following selected items could not be processed due to error